| Model Number |
A10042-10 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported skin irritation in the form of burning (sensation), redness, open skin, and scabbing.The patient did seek medical treatment and was prescribed medication.The patient reported following proper skin preparation.
Additional Manufacturer Narrative
No lot number provided, investigation could not be performed.Trending indicates no further action required.